MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM - LITE; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM - LITE; ALIGNER, SEQUENTIAL
Model Number 9002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tooth Fracture (2428); Tooth Loss (4831)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The current instructions for use (ifu) contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost.".The treating doctor shared that the tooth was not planned for extraction, however, the patient had severe pain.The potential root cause of this event could be the tooth fracture.Align's clinical review of available records shows tooth #16 did not appear to have restorations or significant recession that would indicate a clinically compromised condition.No conclusive evidence has been provided that supports or opposes whether the invisalign system aligners caused or contributed to the tooth loss (permanent damage) and the invisalign system aligners were being used.Therefore, an mdr is being filed in the united states per 21 cfr 803.There is no conclusive evidence to confirm the date of the required tooth extraction, and the date (b3) is based on the timelines reported to align and compared to patient information.
 
Event or Problem Description
The treating doctor shared that the patient developed pain on tooth #16, there was a fracture in this tooth and required extraction.It is unknown if the patient required any additional medical intervention or medication to alleviate the reported symptoms.No additional information at this time.

Brand Name
INVISALIGN SYSTEM - LITE
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
janier duarte santana
2820 orchard parkway
san jose, CA 95134
MDR Report Key24095378
Report Number2953749-2026-00143
Device Sequence Number10397326
Product Code NXC
UDI-Device Identifier00816063020202
UDI-Public(01)00816063020202(10)0233698781(13)250918(91)2956818905N
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9002
Device Lot Number233698781
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age45 YR
Patient SexMale